# SDR FDEA201402190367

- Difficulty date: February 19, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR CUT OUT, FWD STRAP HAS CORROSION AT BS 1787, STRINGERS 3 - 6R.  CORROSION REMOVED FOUND OUT OF LIMITS IAW SRM 51-10-02 REV 111.  STRAP REMOVED AND   REPLACED WITH NEW STRAP IAW DWG. 148N3105 SHT 1 REV C.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
